# SDR 2008UALA01227

- Difficulty date: March 5, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 61,875 hours, 18,030 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Part number: 251N10022
- Condition: Leaking
- Location: Aileron Pca
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON INBD PCA ACTIVE LEAK 50 DROPS PER MINUTE. FOUND LEAKING ROD SEAL ON PCA.  REPLACED RT OUTBOARD AILERON INBOARD PCA.
